# SDR 95FDEA01453

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT FWD EDGE OF ENTRY DOOR CUTOUT JUST BELOW STR 7L.  REPAIRED PER ESO 11782 DATED 9-15-95 AND EA 7-5330-25765 DATED 9-18-95.
